# SDR KNNA200700026

- Difficulty date: March 11, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 55,833 hours, 42,385 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, INTERIOR BILGE B-STA 867 BETWEEN STR 27 R AND STR 28 L FRAME BOTTOM SIDE, CORRODED.  PROVIDE INSTRUCTIONS ON REPAIR OF CORROSION AFT CARGO PIT, INTERIOR BILGE BS 867 BETWEEN STR 27R-27L BOEING SRM 53-10-4 FIGURE 7.
